# SDR 2025FA0000337

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: General aviation
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 15,752 hours, 10,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 100
- Part time: 15,752 hours, 10,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD FUSELAGE HAS PRESENCE OF CORROSION AROUND AVIONICS DOOR. PERFORMED EDDY CURRENT INSPECTION FOR CRACKS AND CORROSION ON RH FWD FUSELAGE AROUND AVIONICS DOOR IAW CESSNA 680 NDTM PART 6 CHAPTER 20-00-02. NO CRACKS OR CORROSION NOTED DURING TIME OF INSPECTION.  PERFORMED ULTRASONIC REMAINING THICKNESS INSPECTION ON RH FWD FUSELAGE AROUND AVIONICS DOOR IAW CESSNA 680 NDTM PART 4 CHAPTER 20-00-01. RECORDED REMAINING THICKNESS ON STRUCTURE. REFER TO SQUAWK 98-1 FOR ADDITIONAL DETAILS.  COMPLIED WITH RFTS-113690 REV.0 DATED 29APR25. N388QS (680-0113) RH NOSE FUSELAGE SKIN CORROSION. THIS IS A PERMANENT MINOR REPAIR.
